# SDR COMA9760224

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1009
- Condition: Failed
- Location: Lt Te Flaps
- Part time: 8,417 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED TO APPROACH SETTING. REPLACED THE LEFT HAND INBOARD FLAP ACTUATOR.
